# SDR ASAA1159899

- Difficulty date: June 20, 2011
- Submitted: June 23, 2011
- Operation: Air carrier
- Aircraft: N519AS
- Make and model: Boeing 737890
- Aircraft serial: 36482
- Aircraft time: 8,934 hours, 2,705 cycles
- System (JASC): 7910 · Engine Oil Storage (Airframe Furnished)
- Part: Ring
- Part number: 41P5015
- Condition: Damaged
- Location: Oil Cap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENG RING CONNECTING OIL CAP TO LANYARD IS DAMAGED.  REMOVED AND REPLACED LANYARD RING ASSY, OPS NML.
